Doeblin and modern probability / [electronic resource] Harry Cohn, editor. - Providence, R.I. : American Mathematical Society, c1993. - 1 online resource (xii, 347 p. : ill.) - Contemporary mathematics, v. 149 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 149. .

"Proceedings of the Doeblin conference '50 years after Doeblin: development in the theory of Markov chains, Markov processes, and sums of random variables' held November 2-7, 1991, with support from the Applied Probability Trust."

Includes bibliographical references.

Doeblin's life and work from his correspondence / Reminiscences of one of Doeblin's papers / The coupling technique in interacting particle systems / Coupling and shift-coupling random sequences / Doeblin and the metric theory of continued fractions: a functional-theoretic solution to Gauss' 1812 problem / A basic tool in mathematical chaos theory: Doeblin and Fortet's ergodic theorem and Ionescu Tulcea and Marinescu's generalization / The nearest integer continued fraction expansion: an approach in the spirit of Doeblin / On the weighted asymptotics of partial sums and empirical processes of independent random variables / Homoclinic approch to the central limit theorem for dynamical systems / Asymptotic results for $\phi $-mixing sequences / The central limit theorem and Markov sequences / Behaviour of infinite products with applications to nonhomogeneous Markov chains / Applications of ergodicity coefficients to homogeneous Markov chains / Applications of some constructions of Markov processes / The Doeblin decomposition / Generalized resolvents and Harris recurrence of Markov processes / Majorization, monotonicity of relative entropy, and stochastic matrices / Products of stochastic, nonstochastic, and random matrices / Shuffling with two matrices / Continuous time gambling problems / Stochastic processes with long range interactions of the paths / Some remarks on products of random affine maps on $(^+)^d$ / A multivariate look at E. Sparre Andersen's equivalence principle / Regeneration for chains of infinite order and random maps / Bernard Bru -- Kai Lai Chung -- Thomas M. Liggett -- Hermann Thorisson -- Marius Iosifescu -- Marius Iosifescu -- Marius Iosifescu and Sofia Kalpazidou -- M. Cs�org�o, L. Horv�ath, Q.-M. Shao and B. Szyszkowicz -- Mikhail -- Magda Peligrad -- Murray Rosenblatt -- I. Fleischer and A. Joffe -- E. Seneta -- I. Cuculescu -- S. P. Meyn and R. L. Tweedie -- S. P. Meyn and R. L. Tweedie -- Joel E. Cohen, Yves Derriennic and Gh. Zb�aganu -- Harry Cohn -- J. Hajnal -- K. B. Athreya -- Erwin Bolthausen -- Arunava Mukherjea -- P. E. N�uesch -- Peter Ney and Esa Nummelin --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877401 (online)

Stochastic processes--Congresses.

QA273.A1 / D64 1993

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha